Gaviscon Cool Tablets

Discontinued Out of stock
  • Gaviscon Cool Tablets
  • Gaviscon Cool Tablets

Gaviscon Cool Tablets

Discontinued Out of stock

Product code: 1809

Despatched in 1-3 days.

Select size:

Product Information

Gaviscon Cool works in the same way as Gaviscon Original however, it also contains xylitol (an ingredient you often find in chewing gums that can provide a cool refreshing feel).

You may particularly appreciate this cool flavour if your symptoms include a bad taste in the mouth.

Like Gaviscon Original, it tends to work very quickly and has a soothing effect, offering relief for up to four hours.

Gaviscon Cool comes in a liquid form, as chewable tablets or in a pocket size handy pack - perfect for keeping in your handbag or in the car.

Suitable for use in pregnancy.

Active Ingredients:

250mg sodium alginate, 133.5mg sodium bicarbonate, 80mg calcium carbonate.

Other ingredients:

xylitol, mannitol (E421), polyethylene glycol 20,000, aspartame (E951), magnesium stearate, peppermint flavour and colouring (E132)

For oral administration.

Adults, including the elderly and children 12 years and over:

When symptoms occur take two to four tablets after meals and at bedtime, or as directed.

Children under 12 years should only be taken on medical advice.

Chew thoroughly before swallowing.

Sign up for the latest news, offers and ideas.

  • Connect with us
Top
 
LiveZilla Live Chat Software